Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimer: 1064-2315
ISSN En ligne: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v41.i8.10
pages 1-12

Analysis of Computational Schemes for Geohydrodynamics Processes Modeling

Vsevolod A. Bohaienko
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev
Vladimir I. Kudin
Kiev National Taras Shevchenko University, Ukraine
Vasiliy V. Skopetsky
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kyiv, Ukraine

RÉSUMÉ

Solution of linear algebraic systems of equations (SLAE) with constraint matrices of general form that arise while discretizing some geohydrodynamics boundary-value problems using Green functions method has been considered. Comparative analysis of characteristics of different algorithms used to solve such equations, in particular, basis matrix method (BMM) has been performed. Refinement method for solution obtained by BMM has been proposed.


Articles with similar content:

Estimate of Stationary Probabilities of States of the GI / G / ∞ Queueing System by Importance Sampling
Journal of Automation and Information Sciences, Vol.48, 2016, issue 2
Nikolay Yu. Kuznetsov, Igor N. Kuznetsov
The Thin Dielectric Coating of the Smooth Metallic Cylinder High-frequency Excitation by the E-polarized Field of the Point Source
Telecommunications and Radio Engineering, Vol.54, 2000, issue 5-6
Victor Filippovich Apel'tsin
Lyapunov Functions for Systems Satisfying Barbashin−Krasovskii Theorem Conditions
Journal of Automation and Information Sciences, Vol.40, 2008, issue 11
Alexey S. Suykov, Alexander M. Kovalev
Differential Games of the Fractional Order with Separated Dynamics
Journal of Automation and Information Sciences, Vol.41, 2009, issue 11
Ivan I. Matychyn, Alexander G. Chentsov, Arkadiy A. Chikriy
Minimal Invariant Sets of Discrete Dynamic Systems with a Stable Linear Part
Journal of Automation and Information Sciences, Vol.33, 2001, issue 5-8
Boris N. Pshenitchnyi, Vsevolod M. Kuntsevich